RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 4, Pages 979–991 (Mi fpm689)  

This article is cited in 2 scientific papers (total in 2 papers)

Systems of linear equations over modules

V. P. Elizarov


Abstract: Some necessary conditions for solvability of linear equation systems over modules are studied. In some situations these conditions are also sufficient.

Full text: PDF file (478 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.644
Received: 01.05.2001

Citation: V. P. Elizarov, “Systems of linear equations over modules”, Fundam. Prikl. Mat., 8:4 (2002), 979–991

Citation in format AMSBIB
\Bibitem{Eli02}
\by V.~P.~Elizarov
\paper Systems of linear equations over modules
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 4
\pages 979--991
\mathnet{http://mi.mathnet.ru/fpm689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1972572}
\zmath{https://zbmath.org/?q=an:1026.15003}


Linking options:
  • http://mi.mathnet.ru/eng/fpm689
  • http://mi.mathnet.ru/eng/fpm/v8/i4/p979

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Elizarov, “Necessary conditions for solvability of a system of linear equations over a ring”, Discrete Math. Appl., 14:2 (2004), 153–162  mathnet  crossref  crossref  mathscinet  zmath
    2. V. P. Elizarov, “O klassakh razreshimykh kolets”, Matem. vopr. kriptogr., 1:3 (2010), 19–26  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:355
    Full text:128
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020